# SDR SWAA2014081130753

- Difficulty date: July 28, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 87,854 hours, 65,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM TO WEB SUPPORT STIFFENER CRACKED AT BS 328 LBL 45.  R & R STIFFENER IAW SRM & DWG.
